Ciattoni, Alessandro and Crosignani, Bruno and Mookherjea, Shayan and Yariv, Amnon (2005) Nonparaxial dark solitons in optical Kerr media. Optics Letters, 30 (5). pp. 516-518. ISSN 0146-9592. http://resolver.caltech.edu/CaltechAUTHORS:CIAol05
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:CIAol05
We show that the nonlinear equation that describes nonparaxial Kerr propagation, together with the already reported bright-soliton solutions, admits of (1 + 1)D dark-soliton solutions. Unlike their paraxial counterparts, dark solitons can be excited only if their asymptotic normalized intensity u²_infinity is below 3/7; their width becomes constant when u²_infinity approaches this value.
|Additional Information:||© 2005 Optical Society of America. Received May 18, 2004. This research has been funded by the Istituto Nazionale di Fisica della Materia through the “Solitons Embedded in Holograms” and the Fondo per Gli Investimenti della Ricerca di Base “Space–Time Nonlinear Effects” projects and by the U.S. Air Force Office of Scientific Research (H. Schlossberg).|
|Subject Keywords:||Kerr effect; Solitons|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Archive Administrator|
|Deposited On:||28 Feb 2007|
|Last Modified:||26 Dec 2012 09:32|
Repository Staff Only: item control page